# SDR DL757011019

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 22,332 hours, 10,704 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N61192
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LT HYD QTY AND PRESSURE LOST IN FLT.  FOUND RIGHT MLG DOWNLOCK ACTUATOR PRESSURE LINE LEAKING.  REPLACED LINE.  LEAK CHECKS OK.
